D. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a physician who received the Pfizer Covid vaccine on 12/23/20. I was previously healthy. 30 minutes after receiving the vaccine, I developed burning and tingling in my face and felt faint. My blood pressure spiked very high. After being evaluated by the paramedics, I started Benadryl and prednisone thinking I was having an allergic reaction. Within the next 24 hours, I developed intense burning, tingling and numbness in my face, tongue and limbs as well as a tight bandlike constriction around my chest. I had a headache, chest pain, dizziness, twitching, tremor and a sense of a vibration throughout my body. I felt somewhat disoriented and had difficulty getting out the right words. I had severe fatigue and could not get out of bed or eat for the next week. I sought medical care from many physicians who had never heard of this reaction. I went through extensive medical testing and no obvious abnormalities were found. Eventually, lab tests showed signs of mast cell activation. I continue to experience intense painful paresthesias especially in my face, scalp, eyes and mouth but also throughout my body for five months now. I am on multiple medications to help decrease the intensity of the pain. The medications do not always control my symptoms. To this day, I do not have a diagnosis and have not found physicians in my community who know anything about what has happened to me. I have reported my symptoms multiple times to VAERS, Pfizer, the FDA, CDC with no response. I am one of many with similar reactions who have been evaluated by neurologists at the NIH. I have gathered a group of 110 people with similar reactions and we have a private Facebook group. It has been a terrifying experience. I have lost 5 months of my life being very ill and do not know if I will recover.
D. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.